# SDR FDEA2020011670149

- Difficulty date: January 7, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LEADING EDGE INTERNAL AT APPROX XORS 568 - INNER BEADED DOUBLER HAS SIX   (6) CRACKS. DAMAGED CONFIRMED USING NDT HFEC. REPAIRED CRACKED ,(6)PLACES,INNER BEADED DOUBLER WITH ADDITIONAL DOUBLER.  DC-10 SRM 57-10-00 VOL I FIG.71 PG.222
